# SDR 99UAL900232

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956UA
- Make and model: Boeing 737522
- Aircraft serial: 26704
- Engine: Ge CFM56*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 2
- Component: Honeywell, 4061100901
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ALL ALTIMETERS AND AIRSPEED INDICATORS DISAGREE IN FLIGHT.  *S/D*  FAULTY AIR DATA COMPUTER.  THE NR 2 AIR DATA COMPUTER WAS REPLACED, OPS CHECK OK.
